# SDR SWAA2025060266007

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 55,693 hours, 38,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL PRESSURE DECK AT MID PASSENGER CABIN BS663+2 RBL 41 L: 0.35' MARKED<[01] REMOVED DAMAGE PART OF THE BEADED PRESSURE DECK WEB BS663.75-BS675 RBL38-RBL60 WL 202 AND REPAIRED I.A.W SRM 53-40-51-2R-2 REPAIR 2;[02] UPDATED TABLE MEASUREMENT;[03] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
